# SDR SWIA200515667

- Difficulty date: October 11, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 7,203 hours, 6,340 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10019
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 30 DEGREES ON FINAL FOR LANDING.  REPLACED RT NR 1 AND NR 2 FLAP ACTUATORS IAW  MM 27-53-05.  OPERATIONAL CHECK GOOD, PN 852D100-19 SN/OFF 4194, PN 852D100-19 SN/OFF 4272.
